# SDR HEEA073691

- Difficulty date: June 19, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N4835
- Make and model: Bell 206L-3
- Aircraft serial: 51131
- Aircraft time: 8,246 hours
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Restraint
- Part number: 206033506101
- Part serial: LK3510
- Condition: Damaged
- Location: Transmission
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BEARINGS WORN. IN SHOP FOR REPAIR.
